MathSciNet Relay Station
MathSciNet bibliographic data
MR2819545 58J50 (35P05 47F05)
Cianchi, Andrea; Mazýa, Vladimir On the discreteness of the spectrum of the Laplacian on noncompact Riemannian manifolds. J. Differential Geom. 87 (2011), no. 3, 469–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement